Limits of generalized quaternion groups

Reza Hobbi, Mohammad Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In the space of marked groups, we determine the structure of groups which are limit points of the set of all generalized quaternion groups.

Original languageEnglish
Pages (from-to)29-36
Number of pages8
JournalInternational Journal of Group Theory
Volume8
Issue number4
DOIs
Publication statusPublished - Dec 1 2019
Externally publishedYes

Keywords

  • Generalized quaternion groups
  • Gromov-Grigorchuk metric
  • The space of marked groups
  • Ultra-product
  • Universal theory

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Limits of generalized quaternion groups'. Together they form a unique fingerprint.

Cite this